| Catalog Number |
C-TPN-4.0-65 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/26/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the outer lumen of the single lumen tpn catheter separated and the inner lumen remained intact.It was also reported that the repair was difficult and 2 kits were required to do the repair since the guide wire would not pass.No adverse effects to the patient were reported as a result of this product problem.